# SDR TSAA0253125

- Difficulty date: April 25, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Engine: Pwa JT8D15
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545455
- Condition: Corroded
- Location: Rt Wing
- Part time: 39,494 hours, 42,355 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RIGHT WING FRONT SPAR, LOWER CHORD FORWARD HORIZONTAL FLANGE FORWARD LIP AT FSS 413.  REMOVED CORROSION BY BLEND OUT.  HFEC AREA TO ENSURE FREE OF CRACKS AND CORROSION.  FABRICATED A REPAIR FILLER.  INSTALLED REPAIR FILLER.  REPAIR COMPLETED.  AIRCRAFT RETURNED TO SURFACE.
